Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Holomorphic quasiregular mappings

Author: E. A. Poletsky
Journal: Proc. Amer. Math. Soc. 95 (1985), 235-241
MSC: Primary 32H35
MathSciNet review: 801330
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Holomorphic quasiregular mappings in bounded domains in $ {{\mathbf{C}}^n}$ are studied. It is shown that the growth of the Jacobian of these mappings depends on the behavior of the boundary of a domain. In particular, the Jacobian is bounded when the boundary is smooth. Some applications to the theory of quasiregular mappings between Hermitian manifolds are given.

References [Enhancements On Off] (What's this?)

  • [1] O. V. Titov, Quasiconformal harmonic mappings of Euclidean space, Dokl. Akad. Nauk SSSR 194 (1970). MR 0267094 (42:1996)
  • [2] A. Marden and S. Rickman, Holomorphic mappings of bounded distortion, Proc. Amer. Math. Soc. 46 (1974), 225-228. MR 0348146 (50:644)
  • [3] H. Wu, Remarks on the first main theorem in equidistribution theory. IV, J. Differential Geom. 2 (1969), 433-446. MR 0276503 (43:2247d)
  • [4] P. Griffiths, Holomorphic mappings into canonical algebraic varieties, Ann. of Math. (2) 93 (1971), 439-458. MR 0281954 (43:7668)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H35

Retrieve articles in all journals with MSC: 32H35

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society